# SDR A6WA2019111146991

- Difficulty date: October 17, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 601R1020331
- Condition: Corroded
- Location: Left Wing
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BATT RIBS AT W.S.53.60 AND 58.88 ARE CORRODED.  AIRCRAFT REMOVED FROM SERVICE  REPLACED OTBD BATT RIB AT W.S 58.88 IAW CRJ200 SRM 51-42-06 AND 51-42-21. BLENDED BATT RIB AT W.S.53.60 IAW CRJ200 SRM 51-21-06.
